# SDR SWAA2019091636899

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 61,159 hours, 24,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 24C292591
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR "J" HOOK ON LOOSE.  SECURED GAP ON GIRT BAR HOOK PER SIP.
